# SDR SIMA2020063028004

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 14,300 hours, 8,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041
- Condition: Missing
- Location: Seat 19d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE RH PHOTOLUMINESCENT STRIP ELEMENT MISSING AT SEAT 19D.   REMOVED AND REPLACED CABIN RH 19D PHOTOLUMINESCENT STRIP IAW EMB 175 AMM 33-50-21. OCK GOOD.
